# SDR DHL9872155D

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT I/B AFT FLAP HAS A DENT ON UPPER SURFACE.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 57-50-4, 7 X 4.5.  N/R 1414.
